# SDR AALA980874

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FORWARD FACE OF BULKHEAD STATION 1841, STRINGER 43R.  REMOVED SECTION OF FRAME AND SPLICED IN A NEW SECTION OF FRAME AND WEB PER SRM 53-20-00.  (M)
